Volume 7, issue 2 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 3, 1225–1808
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Noncompact Fuchsian and quasi-Fuchsian surfaces in hyperbolic 3–manifolds

Colin Adams

Algebraic & Geometric Topology 7 (2007) 565–582
Bibliography
1 C Adams, H Bennett, C Davis, M Jennings, J Novak, N Perry, E Schoenfeld, Totally geodesic Seifert surfaces in hyperbolic knot complements II, submitted for publication
2 C Adams, E Schoenfeld, Totally geodesic Seifert surfaces in hyperbolic knot complements I, to appear in Geometriae Dedicata
3 I R Aitchison, J H Rubinstein, An introduction to polyhedral metrics of nonpositive curvature on $3$-manifolds, from: "Geometry of low-dimensional manifolds, 2 (Durham, 1989)", London Math. Soc. Lecture Note Ser. 151, Cambridge Univ. Press (1990) 127 MR1171913
4 F Bonahon, Bouts des variétés hyperboliques de dimension $3$, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
5 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
6 D Cooper, D D Long, Some surface subgroups survive surgery, Geom. Topol. 5 (2001) 347 MR1825666
7 D Cooper, D D Long, A W Reid, Essential closed surfaces in bounded $3$-manifolds, J. Amer. Math. Soc. 10 (1997) 553 MR1431827
8 R Crowell, Genus of alternating link types, Ann. of Math. $(2)$ 69 (1959) 258 MR0099665
9 S R Fenley, Quasi-Fuchsian Seifert surfaces, Math. Z. 228 (1998) 221 MR1630563
10 B Freedman, M H Freedman, Kneser-Haken finiteness for bounded $3$-manifolds locally free groups, and cyclic covers, Topology 37 (1998) 133 MR1480882
11 D Gabai, Genera of the alternating links, Duke Math. J. 53 (1986) 677 MR860665
12 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
13 K Murasugi, On the genus of the alternating knot. I, II, J. Math. Soc. Japan 10 (1958) 94, 235 MR0099664
14 D Ruberman, Mutation and volumes of knots in $S^3$, Invent. Math. 90 (1987) 189 MR906585
15 P Scott, The geometries of $3$-manifolds, Bull. London Math. Soc. 15 (1983) 401 MR705527
16 W Thurston, The Geometry and Topology of Three-Manifolds, Princeton Univ. Math. Dept. Notes (1979)
17 J Weeks, SnapPea
18 Y Yokota, On the volume conjecture for hyperbolic knots arXiv:math.QA/0009165